Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother have 38 years old, she is a thyroid patient. She is taking thyroid tablets daily. But from few days ao she is suffering about stomach pain and center pain, what should she do ?

2 Doctors Answered
Hello, Thanks for the query. I have gone through the details given. Taking of Thyroxine tablets does not in any way lead to abdominal pain. That particular complaint may be due to some specific cause. It is better to consult her local doctor for that and get it resolved. Since she is on Thyroxine it is necessary to maintain TSH around 3 to 4 mU/L, at which level all the symptoms are in check. Thanks.
1 person found this helpful
If it subsides on its own with proper rest and light diet ( simple freshly prepared homemade diet ) then do not worry. Go for a general health check-up once with a doctor if it persists.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.